# SDR AALA202507094558

- Difficulty date: June 25, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A321-211
- Aircraft serial: 5696
- Aircraft time: 36,333 hours, 15,196 cycles
- Engine: Cfmint CFM565B3P
- Engine time: 62,683 hours, 29,826 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 575349
- Condition: Stalled
- Location: Nr 2
- Part time: 62,683 hours, 29,826 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY DECLARED & ACFT RETURNED TO LAS DUE TO FLT CREW REPORTING ON TAKEOFF BOTH ENGS ENCOUNTERED AN EGT EXCEEDANCE. A COMPRESSOR STALL ON NR 2 ENGINE ALONG WITH REPORTS OF SMOKE COMING FROM NR 2. FLT CREW SHUTDOWN NR 2 & LANDED SAFELY AT LAS WITHOUT INCIDENT. MAINT ACCOMPLISHED A DOWNLOAD OF DFDR DATA. ESC REVIEWED DATA FOR NR 1 ENG & FOUND ENG MEETS CRITERIA FOR INSUFFICIENT WARM UP TIME PER AMM 72-00-00-200-008-A. & DETERMINED NO FURTHER ACTION NECESSARY. (AALA202506265897) MAINT ACCOMP A BORESCOPE INSPECT OF NR 2 & FOUND NO VISIBLE DAMAGE TO FRONT OR REAR OF ENG,  MAINT REPORTED FAN WAS EXTREMELY DIFIFCULT TO ROTATE. DECISION MADE TO REPLACE NR 2 ENGINE. (AALA202506264558)  MAINT REPLACED NR 2 ENG IAW TC 26L40071001.
